How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray MD Your Own Question
Anthony Bray MD
Anthony Bray MD, Doctor
Category: OB GYN
Satisfied Customers: 10341
Experience:  Trained in obstetrical care and routine gynecology. 14 years experience as a family physician.
13781349
Type Your OB GYN Question Here...
Anthony Bray MD is online now
A new question is answered every 9 seconds

I started Metronidazole vaginal gel three days ago while on

Customer Question

I started Metronidazole vaginal gel three days ago while on my period. My period ends today but I'm seeing clumpy brownish red discharge. I'm wearing a panty liner which is clean but when I wipe I see dark red blood and this clumpy discharge. I don't feel pain or have the fishy smell anymore. Is it normal to still see blood and this clumpy discharge while on Metronidazole? I have two more days of this antibiotic. I've used it in the past but never while on my period.
Submitted: 1 year ago.
Category: OB GYN
Expert:  Anthony Bray MD replied 1 year ago.

Hello,

Yes I think it is just the mix of blood from your cycle mixing and coagulating due to the gel . I think it is nothing to worry about. I hope that this is helpful for you.Let me know if you have further questions.I will be happy to get back with you.If my answers have been helpful and to your satisfaction then please remember to leave positive feedback.Thank you and Best Regards,

Anthony Bray MD